Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taking althea contraceptive pills, having whitish, yellowish vaginal discharge. Is it normal? When should i get my periods?

it is my first time to use althea contraceptive mens came last feb 14,2013 and i took the pill on feb 15.will it be safe? since i started using althea pills, i experienced having whitish sometimes yellowish vaginal discharge .is ot normal?althea pills consist of 21 pills only.after taking all 21 tablets what will be the next step.when should i expect my next menstruation and when should i start taking another set of pills again?thank you and hope to get a response from you.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As oral Contraceptive: Althea stops ovulation, thins the lining of the uterus and thickens the cervical mucus. In combination, these actions prevent pregnancy.
So you may not get your menstruation.
After 21 days you have to take/or omit the inert (sugar tab for 7 days) then restart the tabs
Best wishes
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor